International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 55, Pages 2959-2961
Classes of uniformly starlike and convex functions
1Department of Mathematics, Fergusson College, Pune 411004, India
2Department of Mathematics, Kent State University, Burton 44021-9500, OH, USA
Received 1 February 2004
Copyright © 2004 Saeid Shams et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some classes of uniformly starlike and convex functions are introduced. The geometrical properties of these classes and their behavior under certain integral operators are investigated.